# SDR DXTA2024082600331

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 9,212 hours, 7,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch Panel
- Part number: 4414444301
- Part serial: 1175
- Condition: Defective
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMER LT NOT ARM YELLOW CAS: EMER LT NOT ARM YELLOW CAS IN FLIGHT. SWITCH IN THE ARM POSITION. INTERIOR EMER LIGHTS ILLUMINATED. CORRECTIVE ACTION: REMOVED INOP COCKPIT LIGHT SWITCH PANEL.  IAW PHENOM 300 AMM 33-01-01.  OPS CHECK GOOD.
